# SDR FDEA201403290598

- Difficulty date: March 29, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N975FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- Aircraft time: 60,768 hours, 22,114 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504634
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON RT AFT SKIN INTERNAL SURFACE BETWEEN STATIONS 144 & 153, LOWER AREA HAS CORROSION & MISSING PRIMER.   REMOVED CORROSION IAW SRM 51-10-02.   FOUND TO BE OUT OF LIMITS IAW SRM 54-50-01, FIG. 102, DETAIL III. ACCOMPLISHED EA F-5450-T0305710, PT 1.   MAJOR REPAIR.
